Hey guys! I just wanted to post an update on Accutane. I just started taking the meds this week and I am super excited!!!! I am on a dose of 40 mg a day, which I only take on Monday, Wednesday, and Friday. So I have only taken 3 pills, but omg the dryness really kicks in. Almost immediately my face started to start flaking and peeling. I look like I'm 60 years old with all the dry skin. I tend to get dry areas around my mouth and nose and around my nose. With the Accutane, I have dry skin pretty much all over, but now the dry areas are even more enhanced. I guess its time to buy a new moisturizer.
I've also experienced more breakouts. I have 1 big zit type pimple on my left cheek which has been slowly getting smaller. I also have several smaller pimples on both cheeks. A strange thing was that I started developing acne on just the right half of my forehead. They are smaller whitehead type pimples, but they are still there. Anyway, that's all I have to say about Accutane for now. I haven't had any other side effects like sore joints or headaches or anything.
I think i'll be posting weekly updates, just to keep it consistent. I also feel like this is an amazing way to vent any thoughts I have so far about the drug or anything else related to skin.